Pure and Applied Mathematics Journal

Volume 13, Issue 1, February 2024

  • Research Article

    On Fuzzy Baire-Separated Spaces and Related Concepts

    Ganesan Thangaraj*, Natarajan Raji

    Issue: Volume 13, Issue 1, February 2024
    Pages: 1-8
    Received: 22 January 2024
    Accepted: 27 February 2024
    Published: 20 March 2024
    DOI: 10.11648/j.pamj.20241301.11
    Abstract: In this paper, a new class of fuzzy topological spaces, namely fuzzy Baire-separated spaces is introduced in terms of fuzzy Baire sets. Several characterizations of fuzzy Baire-separated spaces are established. It is shown that fuzzy Baire sets lie between disjoint fuzzy P-sets and fuzzy Fσ- sets in a fuzzy Baire-separated space. Conditions under w... Show More